# SDR DALA13065580924

- Difficulty date: December 1, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 65,186 hours, 49,603 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS AT ROW 21DE WAS INOPERATIVE.  MAINTENANCE REPLACED THE PIGTAIL WIRES AT THE LIGHT AND THE SYSTEM RETURNED TO NORMAL OPERATION.
